# SDR SWAA2017101617071

- Difficulty date: October 7, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER LEADING EDGE RIB CRACKED AT BS 114.55 BETWEEN RADIS AND FASTENER HOLE.  R & R THE RIB IAW DWG & SRM.
